ClinVar Miner

Submissions for variant NM_006767.4(LZTR1):c.496A>T (p.Lys166Ter)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV003168014 SCV003861257 pathogenic Hereditary cancer-predisposing syndrome; Cardiovascular phenotype 2023-03-09 criteria provided, single submitter clinical testing The p.K166* variant (also known as c.496A>T), located in coding exon 5 of the LZTR1 gene, results from an A to T substitution at nucleotide position 496. This changes the amino acid from a lysine to a stop codon within coding exon 5. This alteration is expected to result in loss of function by premature protein truncation or nonsense-mediated mRNA decay. Loss-of-function variants in LZTR1 are related to an increased risk for schwannomas and autosomal recessive Noonan syndrome; however, such associations with autosomal dominant Noonan syndrome have not been observed (Piotrowski A et al. Nat Genet. 2014 Feb;46:182-7; Yamamoto GL et al. J Med Genet. 2015 Jun;52:413-21; Johnston JJ et al. Genet Med. 2018 10;20:1175-1185). Based on the supporting evidence, this variant is pathogenic for an increased risk of LZTR1-related schwannomatosis (SWN) and would be expected to cause autosomal recessive Noonan syndrome when present along with a second pathogenic or likely pathogenic variant on the other allele; however, the association of this alteration with autosomal dominant Noonan syndrome is unlikely.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.